• Quote of the Day
    "You have it easily in your power to increase the sum total of this world's happiness by
    giving a few words of sincere appreciation to someone who is lonely or discouraged."
    Dale Carnegie, posted by Cat Dancer

Thelostchild

Member
Joined
Mar 11, 2006
Messages
669
Points
16
Im on a whole bunch of meds :shocked:

Effexor
Wellbutrin
Lammictal
serequel
Lorazapam
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,392
Points
63
You may be able to reduce that list when things stabilize a bit, LostChild.

FYI, this is what they are for:

Effexor and Wellbutrin - to help with depression and anxiety
Lamictal (lamotrigine) - a mood stabilizer
Seroquel - probably to help with sleep although it will also help to control depression, anxiety, and mood swings
Lorazapam - for anxiety and will help with sleep
 

Thelostchild

Member
Joined
Mar 11, 2006
Messages
669
Points
16
With all this med chaging at once It sure does make you feel sick allthe time. Should I call my Pdoc?
 

Thelostchild

Member
Joined
Mar 11, 2006
Messages
669
Points
16
Well im feeling much better then usuall and I don't feel sick. My pdoc upped my dose on the lamactil to 100mg after a week of 25mg. I don't know maybe im just having a realy good week..
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,392
Points
63
Or maybe the new medications are starting to kick in... This is good news, LostChild. :)
 

foghlaim

Member
Joined
Feb 18, 2006
Messages
1,549
Points
36
"Well im feeling much better then usuall and I don't feel sick"

glad to hear that TLC... *s*
 

Thelostchild

Member
Joined
Mar 11, 2006
Messages
669
Points
16
Ok so today I decreased my Effexor to 75mg. So far it hasn't mad me sick or anything. ops i just jinks my self
 

Thelostchild

Member
Joined
Mar 11, 2006
Messages
669
Points
16
Well since I can't make a new post at the moment Ill just add it to this one. I was reading about seroquel and it said that it will make you gain weight, eek. But I sure enjoy sleeping at night. Just thought I would share that with ya all.
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,392
Points
63
When you read things about any medication bear in mind that just because something is listed as a side effect doesn't mean that YOU will experience that side-effect. Not everyone taking Seroquel gains weight.

See my article here: Making Sense of Medication Side-Effects.
 

Latest posts

Top Bottom